# SDR VTZA95251

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41031
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: ATG135022
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 900 - LYH-ROA - DURING CLIMB-OUT RETURNED TO LYH DUE TO THE LEFT RED GEAR HANDLE LIGHT REMAINING ILLUMINATED WHEN GEAR SELECTED UP.  AIRCRAFT RETURNED TO LYH WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED LEFT MAIN UPLOCK MICROSWITCH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
